Bulletin of the American Mathematical Society

On a theorem of Paley

Leopold Fejér

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 40, Number 6 (1934), 469-475.

Dates
First available in Project Euclid: 3 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183497464

Mathematical Reviews number (MathSciNet)
MR1562882

Zentralblatt MATH identifier
0009.25102

Citation

Fejér, Leopold. On a theorem of Paley. Bull. Amer. Math. Soc. 40 (1934), no. 6, 469--475. https://projecteuclid.org/euclid.bams/1183497464


Export citation

See also

  • This work is cited by: M. Fekete. Proof of three propositions of Paley. Bull. Amer. Math. Soc., Volume 41, Number 2 (1935), 138--144.